# SDR UPS01837141

- Difficulty date: October 6, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 STA 55 RT SIDE FRAME IS CRACKED ABOVE FITTING AT CUSP.  REPAIRED FRAME IAW SRM 53-2-0 FIG 2.
